# SDR UPS07M50752

- Difficulty date: July 29, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STAB CONSTANT SECTION BARREL NUT HOLE LT NR 36 FOUND WITH CORROSION.  CORR AT BARREL NUT BORE REMOVED PER SRM 51-21-01 VII R38.  BORE BOTTOM REMN BLEND OUT 0.280" DEEP.  BORE REAMED TO 2.538" DIA, REMN BLEND OUT 0.100 " DEEP, EXCEEDS LIMITS.  BARREL NUT BORE, BLEND OUT VOIDS, BOTTOM PERIPHERY SMOOTHEN & PROTECTED.  SLEEVE BUSHING FAB, PROTECTED & INSTALL.  REPAIR DOUBLER, TAPER FILLERS FAB & INSTALL.  REPAIR IS ACCEPTABLE PER EN 1472-07.
